Bisoperolol to Carvedilol

IN AF 24/7, work out side a lot and my toes were red raw in places,

found out it was chillblains , when on Bisoperolol this time of year you feet and hands are

like blocks of ice.

Consultant changed my meds from Bisop to Carvedilol to see with my hands and feet was any better.

My toes are getting bit better but still ice cold.

Any one else on Carvedilol

4 Replies

oldestnewest
  • higgy - as you've had no replies about Carvedilol, i'd just like to sympathise about chilblains. Since starting Bisoprolol two years ago I get them on my fingers every year and they are a misery. I looked up Carvedilol and one of the side effects listed as it's also a beta blocker, is cold fingers and toes :(

    The only relief I get from them is to massage thick, rich night cream as often as I remember into them - it lessens the itch and seems to prevent them from breaking. I found chilblain creams useless.

    Keep warm

  • Thanks for that interesring

  • I have difficulty regulating my temperature generally, my feet in particular... they are excessively cold. At night , I have thick wool bed socks, extra blankets.... my feet are 1 metre away from a double radiator. I never had this problem before Bisoprolol.

    I have the classic signs of Heart Failure and guess this is just a circulatory problem? I much prefer cold feet to Fast A/F.

    Hopefully, once my medication is sorted, there should be improvement?

  • I am in persistent AF. I too have problems regulating temperature. A very small amount of exercise / doing things (anything that pushed HB up) makes me sweat. My feet in particular get cold but also my fingers and it can take hours for them to warm up or I find quicker is to put them in water. It is a weird sensation when one's body is is over hot and feet / hands are cold!!!!

    I was told that whilst medicines like bisoprolol and warfarin do cause numbness another contributor is in fact AF itself because circulation is impaired and, in addition, if someone has other heart issues they can also exacurbate the numbness.